Access count of this item: 58

Files in This Item:
File Description SizeFormat 
0644-1.pdf168 kBAdobe PDFView/Open
Title: Combinatorics on P$_\kappa \lambda$
Authors: Abe, Yoshihiro
Author's alias: 阿部, 吉弘
Issue Date: Feb-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 644
Start page: 1
End page: 3
Appears in Collections:Foundations of Mathematics and Its Applications

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.